# SDR UPS04M42952

- Difficulty date: June 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB BARREL NUT HOLE NR 12 FOUND CORRODED ON THE SIDES.  CORROSION ON B/N HOLE NR 12 LT REMOVED AND REAMED TO 0.988 INCH AND BLEND TO 0.0 10 INCH DEEP FOUND LIMIT OUT IAW EO MD11-5510-19409-G.  REPAIR AND SLEEVE FAB IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 AT B/N HOLE NR 12 LT IAW EN.1224-04.REPAIR AND INSTALLED SLEEVE BUSHING AT B/N HOLE NR 12 LT IAW EO MD11-5510-19409-G AND EN.1224-04 FOUND WITHIN LIMIT,SATIS.
